MAUDE Adverse Event Report: COVIDIEN ENDO GRASP; FORCEPS, OBSTETRICAL

COVIDIEN ENDO GRASP; FORCEPS, OBSTETRICAL
Model Number 173030
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/30/2026
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, during an exploratory laparoscopic surgery, the clamp broke during removal.It was noticed that a screw was missing on the clamp.The surgeon found the tiny screw in the patient¿s belly and was able to retrieved it.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ENDO GRASP
Common Device Name
FORCEPS, OBSTETRICAL
Manufacturer (Section D)
COVIDIEN
sabanetas industrial park
ponce PR 00716 4401
Manufacturer (Section G)
COVIDIEN
sabanetas industrial park
ponce PR 00716 4401
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key25596521
Report Number2647580-2026-01848
Device Sequence Number12187485
Product Code HDA
UDI-Device Identifier10884523000757
UDI-Public(01)10884523000757(17)301231(10)P6A1132
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K903205
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number173030
Device Catalogue Number173030
Device Lot NumberP6A1132
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2026
Initial Report FDA Received Date06/23/2026
Date Device Manufactured01/27/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown